Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Preece, D.A and Vowden, B.J (1995) Greco-latin squares with embedded balanced superimpositions of youden squares. Discrete Mathematics, 138 (1-3). pp. 353-363. ISSN 0012-365X . (The full text of this publication is not available from this repository)

Conference or workshop item

Vowden, B.J (1994) Infinite Series of double Youden Rectangles. In: 13th British Combinatorial Conference (BCC-13), Jul 08-12, 1991 , Guildford, England. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 19:29:50 2014 BST.